# SDR 97ZZZX2631

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19WP
- Make and model: Swrngn SA226TC
- Aircraft serial: TC390
- Engine: Garrtt TPE33110UA
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gasket
- Part number: 31081381
- Condition: Failed
- Location: Turb Scav Pump
- Part time: 3,154 hours
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

SCAVENGE PUMP GASKET WENT BAD CAUSING SLOW LOSS OF ENGINE OIL.  ALSO, THIS CAUSED VIBRATION TO BREAK OIL JET AT PUMP ASSY.  NEW STYLE GASKET NOW INSTALLED.
